# SDR 07FDEA00450

- Difficulty date: February 12, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RIGHT TUNNEL AREA LONGERON 38R SPLICE AT STA 1863 FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL II. THIS REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
